Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


nausea and others
Jan 28, 2004

Hello, I am currently on Kaletra and Combivir. I have been on both for 3 months now and really hate it. My Tcells have went up and viral has went way down...but I just hate the way my body has felt on these meds. I seem to have nausea feeling a few times a day..have even had to run to the restroom in the local gym to throw up. I just feel down, I feel really tired at times like a little old man. Which of the meds to think is causing the nausea..I was thinking it was the katletra..but it may be because they are so big and ugly and I have to take so many...I think I am resis. to other meds..but I have to check which ones. What are your thoughts. Thanks so much

Response from Dr. Boyle

YOur nausea could be related to Kaletra or to the Retrovir (AZT) in the Combivir. You should try to control the nausea with medications and there are a number that are pretty effective including Prochlorperazine, metoclopramide and dronabinol. If these are not effective, and the problems persist, then you should consider a change of therapy, if that option exists.



Previous
Meds make me sick (and I'm not talking side effects)
Next
Viracept Side Effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement